Items where Author is "Zheng, Pan"
Group by: Item Type | No Grouping Number of items: 2. Zheng, Pan and Xu, Zhonghua and Gao, Zhangqin (2021) Blow-up analysis in a quasilinear parabolic system coupled via nonlinear boundary flux. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (13). pp. 1-13. ISSN 1417-3875 Zheng, Pan and Hu, Xuegang and Wang, Liangchen and Tian, Ya (2018) A note on the boundedness in a chemotaxis-growth system with nonlinear sensitivity. Electronic Journal of Qualitative Theory of Differential Equations, 2018 (7). pp. 1-9. ISSN 1417-3875 |